MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable
Model Number 72404253-12
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01, serial number: n/a, batch/lot number: 1000283969, model/catalog description: reservoir, unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not inflating properly.Upon inspection, the cylinders appeared to show signs of material wear and structural compromise.Also, the device had fluid loss.As a result, the device was explanted and replaced.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinder 1 has a visual inspection where it was found detached outer sleeve and broken fabric threads from wear in the proximal end of the cylinder.The krt sleeve was worn through and krt was worn to filament.It also had a leakage test where it was found a bulge in the proximal end of the cylinder when inflated with syringe.The cylinder 2 had a visual test where the outer sleeve was detached from krt wear.The krt sleeve was worn through and krt was worn to filament.Cylinder 2 had wear at fold in the middle of the cylinder.It also had a leakage test where it was found a bulge in the proximal end and distal end of the cylinder when inflated with syringe.The reservoir was found to have a wear at a fold in reservoir shell under the visual inspection.The reservoir passed the leakage test.The pump went under microscope observation, contamination (bodily fluid) was found within the ms pump.The ms pump krt had a hole from fatigue.The ms pump krt were worn to the filament.It also was found that the ms pump krt had a leak from fatigue as the leakage test was done.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking), device has a fluid leak, and device cylinder aneurysm/bulge were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the fluid loss and hole identified in the inflatable penile prosthesis (ipp) could have caused or contributed to the reported clinical observation.The evidence from the product record review did not identify a potential product quality issue or new patient harm.Therefore, it can be concluded that the ms pump krt fluid leak was the most probable cause of the complaint/event.Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1000283969.Model/catalog description: reservoir.Unique identifier (udi) # (b)(4).

Brand Name
AMS 700 LGX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25474158
Report Number2124215-2026-31259
Device Sequence Number21439147
Product Code JCW
UDI-Device Identifier00878953009827
UDI-Public(01)00878953009827(17)200618(10)1000122275
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/18/2020
Device Model Number72404253-12
Device Catalogue Number72404253-12
Device Lot Number1000122275
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/12/2026
08/03/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date07/09/2026
08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale